# SDR ASMF2019042304

- Difficulty date: January 26, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 59,668 hours, 21,291 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTT0476
- Condition: Failed
- Location: Left
- Part time: 33,972 hours, 13,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING A FUEL LEAK AT TBV MAST DRAIN; SO THE TBV WAS REPLACED IAW AMM 75-23-01. THE LH ENGINE WAS TESTED AND IT WAS DETECTED OTHER FUEL LEAK AT HPTACC VALVE; SO THE HPTACC VALVE WAS REPLACED IAW AMM 75-21-01 AND FUEL HEAT EXCHANGER WAS REPLACED IAW AMM 79-21-02, TESTED CORRECT.
